Case ReportsAripiprazole-Induced Hoarseness: A Case ReportIşik, Ümit MD*; Çam Ray, Perihan MD†Author Information *Department of Child and Adolescent Psychiatry, Süleyman Demirel University, Isparta; and †Department of Child and Adolescent Psychiatry, Çukurova University, Adana, Turkey. Address correspondence and reprint requests to Ümit Işik, MD, Department of Child and Adolescent Psychiatry, Süleyman Demirel University, Isparta, Turkey; E-mail: firstname.lastname@example.org Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. Clinical Neuropharmacology: 3/4 2019 - Volume 42 - Issue 2 - p 55-56 doi: 10.1097/WNF.0000000000000320 Buy Metrics Abstract Objectives Aripiprazole is an atypical antipsychotic drug that is commonly used in children and adolescents. Methods The most common adverse effects of aripiprazole include fatigue, nausea, increased appetite, headache, sedation, and somnolence. Results To our knowledge, there are no data regarding aripiprazole-induced hoarseness in the existing literature. Conclusions We present a case of a preschool boy with attention-deficit/hyperactivity disorder and oppositional defiant disorder who displayed hoarseness after aripiprazole therapy. Copyright © 2019 Wolters Kluwer Health, Inc. All rights reserved.